# SDR SWAA2024032758109

- Difficulty date: March 2, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 19,659 hours, 9,956 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500h S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO ATTACH CLIP AT AFT SIDE OF STA 500H S26R IS CRACKED<[01] REMOVED AND REPLACED STA 500H S26R ATTACH CLIP PER B737-800 SRM 51-40-02 AND BAC DWG 143A7505 REV -;[02] VERIFIED REMOVED AND REPLACED STA 500H S26R ATTACH CLIP PER B737-800 SRM 51-40-02 AND BAC DWG 143A7505 REV-.
